# SDR ASAA2022080539448

- Difficulty date: August 5, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 55,153 hours, 16,325 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 9412
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 55,190 hours, 16,336 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL RESETS ON MASTER CAUTION RESET. GROUNDED - YES. RMVD & RPLCD FWD PASS CABIN TRIM VALVE REF B737-800 AMM 21-61-21.
